Alert archive / Indiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 67, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 16, 2021, 6:31 PM EDT for Dearborn County, Ohio County, Ripley County, Indiana; Boone County, Kenton County, Kentucky; Hamilton County, Ohio. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2021, 6:31 PM EDT (22:31 UTC)
- Expired
- Jul 16, 2021, 7:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Boone County, KY, Kenton County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 7:09 PM EDT | TSTM WND DMG | 4 Ne Bright, OH | MULTIPLE POWER LINES DOWN NEAR HARRISON. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
167
WUUS51 KILN 162231
SVRILN
INC029-115-137-KYC015-117-OHC061-162315-
/O.NEW.KILN.SV.W.0067.210716T2231Z-210716T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
631 PM EDT Fri Jul 16 2021
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Ohio County in southeastern Indiana...
Southeastern Ripley County in southeastern Indiana...
Dearborn County in southeastern Indiana...
Northern Kenton County in northern Kentucky...
Northern Boone County in northern Kentucky...
Western Hamilton County in southwestern Ohio...
* Until 715 PM EDT.
* At 631 PM EDT, a severe thunderstorm was located near Dillsboro,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Cincinnati, Florence, Erlanger, Harrison, Cheviot, Fort Mitchell,
Villa Hills, Lawrenceburg, Greendale, Crescent Springs, Aurora,
Crestview Hills, Lakeside Park, Bright, Hidden Valley, Burlington,
Oakbrook, Cleves, Milan and Dillsboro.
This includes the following Interstates...
I-74 in Indiana between mile markers 166 and 171.
I-74 in Ohio between mile markers 0 and 13.
I-75 in Kentucky between mile markers 184 and 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3931 8485 3930 8469 3903 8455 3894 8514
3914 8522
TIME...MOT...LOC 2231Z 248DEG 25KT 3907 8505
HAIL...<.75IN
WIND...60MPH
$$
Campbell5 follow-up statements
177
WWUS51 KILN 162240
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
640 PM EDT Fri Jul 16 2021
INC137-162250-
/O.CAN.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Ripley IN-
640 PM EDT Fri Jul 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RIPLEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3920 8509 3931 8486 3930 8469 3903 8455
3896 8513
TIME...MOT...LOC 2240Z 248DEG 25KT 3909 8498
$$
INC029-115-KYC015-117-OHC061-162315-
/O.CON.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Ohio IN-Dearborn IN-Kenton KY-Boone KY-Hamilton OH-
640 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR OHIO...DEARBORN...NORTHERN KENTON...NORTHERN BOONE AND WESTERN
HAMILTON COUNTIES...
At 640 PM EDT, a severe thunderstorm was located near Aurora, moving
east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Cincinnati, Florence, Erlanger, Harrison, Cheviot, Fort Mitchell,
Villa Hills, Lawrenceburg, Greendale, Crescent Springs, Aurora,
Crestview Hills, Lakeside Park, Bright, Hidden Valley, Burlington,
Oakbrook, Cleves, Dillsboro and Shawnee.
This includes the following Interstates...
I-74 in Indiana between mile markers 165 and 171.
I-74 in Ohio between mile markers 0 and 13.
I-75 in Kentucky between mile markers 184 and 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3920 8509 3931 8486 3930 8469 3903 8455
3896 8513
TIME...MOT...LOC 2240Z 248DEG 25KT 3909 8498
HAIL...<.75IN
WIND...60MPH
$$
Campbell037
WWUS51 KILN 162248
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
648 PM EDT Fri Jul 16 2021
INC115-KYC117-162258-
/O.CAN.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Ohio IN-Kenton KY-
648 PM EDT Fri Jul 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR OHIO AND NORTHERN KENTON
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3918 8507 3931 8486 3930 8469 3909 8458
3904 8503
TIME...MOT...LOC 2248Z 245DEG 26KT 3914 8490
$$
INC029-KYC015-OHC061-162315-
/O.CON.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Dearborn IN-Boone KY-Hamilton OH-
648 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN DEARBORN...NORTHERN BOONE AND WESTERN HAMILTON
COUNTIES...
At 648 PM EDT, a severe thunderstorm was located over Greendale,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Cincinnati, Harrison, Cheviot, Lawrenceburg, Greendale, Aurora,
Bright, Hidden Valley, Cleves, Shawnee, Taylor Creek, Bridgetown,
Delhi Township, Miami Heights, Blue Jay, Delshire, Mack, Delhi Hills,
Monfort Heights and Guilford.
This includes the following Interstates...
I-74 in Indiana between mile markers 166 and 171.
I-74 in Ohio between mile markers 0 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3918 8507 3931 8486 3930 8469 3909 8458
3904 8503
TIME...MOT...LOC 2248Z 245DEG 26KT 3914 8490
HAIL...<.75IN
WIND...60MPH
$$
Campbell031
WWUS51 KILN 162256
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
656 PM EDT Fri Jul 16 2021
INC029-KYC015-OHC061-162315-
/O.CON.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Dearborn IN-Boone KY-Hamilton OH-
656 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN DEARBORN...NORTHERN BOONE AND WESTERN HAMILTON
COUNTIES...
At 656 PM EDT, a severe thunderstorm was located over Hidden Valley,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Cincinnati, Harrison, Cheviot, Lawrenceburg, Greendale, Aurora,
Bright, Hidden Valley, Cleves, Shawnee, Taylor Creek, Bridgetown,
Delhi Township, Miami Heights, Blue Jay, Delshire, Mack, Delhi Hills,
Monfort Heights and Guilford.
This includes the following Interstates...
I-74 in Indiana between mile markers 167 and 171.
I-74 in Ohio between mile markers 0 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3931 8486 3930 8469 3909 8458 3905 8495
3922 8500
TIME...MOT...LOC 2256Z 246DEG 25KT 3918 8482
HAIL...<.75IN
WIND...60MPH
$$
Campbell904
WWUS51 KILN 162303
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
703 PM EDT Fri Jul 16 2021
KYC015-162313-
/O.CAN.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Boone KY-
703 PM EDT Fri Jul 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BOONE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3927 8487 3930 8469 3915 8461 3913 8472
3914 8473 3915 8475 3913 8478 3911 8488
3925 8491
TIME...MOT...LOC 2303Z 248DEG 25KT 3920 8476
$$
INC029-OHC061-162315-
/O.CON.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Dearborn IN-Hamilton OH-
703 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN DEARBORN AND NORTHWESTERN HAMILTON COUNTIES...
At 703 PM EDT, a severe thunderstorm was located over Blue Jay,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Harrison, Cheviot, Lawrenceburg, Greendale, Bright, Hidden Valley,
Cleves, Shawnee, Taylor Creek, Bridgetown, Miami Heights, Blue Jay,
Mack, Monfort Heights, Logan, New Haven, Grandview, Addyston, North
Bend and West Harrison.
This includes I-74 in Ohio between mile markers 0 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3927 8487 3930 8469 3915 8461 3913 8472
3914 8473 3915 8475 3913 8478 3911 8488
3925 8491
TIME...MOT...LOC 2303Z 248DEG 25KT 3920 8476
HAIL...<.75IN
WIND...60MPH
$$
Campbell823
WWUS51 KILN 162313
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
713 PM EDT Fri Jul 16 2021
INC029-OHC061-162322-
/O.EXP.KILN.SV.W.0067.000000T0000Z-210716T2315Z/
Dearborn IN-Hamilton OH-
713 PM EDT Fri Jul 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEARBORN AND
NORTHWESTERN HAMILTON COUNTIES WILL EXPIRE AT 715 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3927 8487 3930 8469 3915 8461 3913 8472
3914 8473 3915 8475 3913 8478 3911 8488
3925 8491
TIME...MOT...LOC 2312Z 248DEG 25KT 3922 8468
$$
CampbellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:28 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 16, 3:28 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
328 PM EDT Fri Jul 16 2021
.SYNOPSIS...
Humid conditions will remain over the region through this
weekend as a slow moving front approaches from the northwest.
Showers and thunderstorms will continue tonight as surface low
pressure tracks northeast along the front. Saturday will have
the front cross southeast through the region with decreasing
storm activity from north to south.
&&
.NEAR TERM /THROUGH TONIGHT/...
Numerous convective showers and thunderstorms have formed over
the last few hours with some storms reaching severe thresholds.
Some tree damage reported so far. With 20-30 knots of deep-layer
shear, storms have struggled to persist, however, new strong
updrafts are forming so frequently that the storms are gradually
up-scaling into a convective line in SW Ohio. Further north,
across the I-70 corridor, thunderstorm coverage has been more
scattered and less intense.
So, the biggest question now becomes, where do thunderstorms
develop once this activity either moves east or weakens? Well, a
quick look into the mesoanalysis shows southwesterly surface
flow moving into the region with the surface front still well to
the north across southern Michigan. This would suggest that
even as the storms use up some instability, more will be
advecting in throughout the next several hours. Heating has been
efficient across southern Indiana with diurnal cumulus still
visible on satellite. Will expect more thunderstorm development
that region over the next few hours with the activity moving
into the local forecast area this evening. This will probably be
the greatest chance for flash flooding through this period.
Given the lack of heavy rain across the I-70 corridor,
confidence in flash flooding is decreasing for this area of the
watch. Will maintain the watch for now, but an early
cancellation may be possible if evening convection fails to
penetrate for enough north.
For the overnight, remnant thunderstorm activity is likely to be
ongoing across the area, driven by continued theta-e advection
and the diurnally driven LLJ. Warm-rain processes will become
the concerns with the heavy showers and thunderstorms,
especially over saturated soils. Strong thunderstorm activity
will lessen, but enough forcing and instability keeps
thunderstorms in the forecast through the overnight.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
By Saturday morning, there should still be ongoing
rainfall, but there is some uncertainty as to the widespread
nature of it. The frontal boundary is expected to be stretched
across central Ohio with the highest moisture (PWATs) across the
south. Low- level moisture convergence will be the primary
driver for new convective development after sunrise.
Thunderstorms will struggle to deepens due to the lower
instability and less heating, however, the abundant moisture
will still be in place, especially across southern Ohio/northern
Kentucky. Have maximized PoPs over this area during the
afternoon with peak heating. By the afternoon, the primary flash
flood threat will likely be along the west-east boundary of the
front. Storm motions slow into the afternoon and evening hours
but instability and overall forcing will be lessening. Isolated
showers/thunderstorms are possible elsewhere with decreasing
chances into the evening and overnight hours.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
For the start of the extended period, the shortwave trough will
be through the region, with the surface frontal boundary having
settled over central/northern KY. Should be close enough to
result in some diurnally driven showers with isolated thunder,
especially south and east of the I-71 corridor. Daytime highs
near 80 for the region for Sunday with lower 60s for Monday
morning. Continued slight chance for scattered afternoon showers
through central and eastern forecast area for Monday afternoon
due to the proximity of the slow moving frontal boundary.
Occasional slight chances for scattered convection in NW flow
in especially Central Ohio through the period with occasional
upper level disturbances moving through late week.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The lack of cloud cover has allowed for thunderstorms to develop
a couple hours earlier then previously expected. Strong storms
will be possible at all TAF sites throughout the afternoon and
into the evening hours with TEMPO groups added for the highest
confidence time frames.
Winds will shift from south to west to north over the course of
the TAF period with the northerly winds moving in Saturday
afternoon and evening. Additional showers and thunderstorms are
expected late tonight through tomorrow, however, there will be
a higher chance for prevailing MVFR CIGs throughout the day as
the front moves south. Some IFR CIGs are possible.
.OUTLOOK...Thunderstorms are possible through Monday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Saturday afternoon for OHZ026-034-
035-042>046-051>056-060>063-070>072-077-078.
KY...Flash Flood Watch through Saturday afternoon for KYZ091>093.
IN...Flash Flood Watch through Saturday afternoon for INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...Franks/AR
NEAR TERM...McGinnis
SHORT TERM...McGinnis
LONG TERM...JDR
AVIATION...McGinnisHazardous weather outlook, Jul 16, 1:46 PM EDT, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 146 PM EDT Fri Jul 16 2021 KYZ089-090-094>100-OHZ064-065-073-074-079>082-088-171800- Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 146 PM EDT Fri Jul 16 2021 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...This afternoon and tonight. Some storms may contain heavy rain which will lead to the potential for localized flooding this afternoon and overnight. An isolated strong or severe storm may be possible this afternoon into this evening with damaging winds being the main threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy rain will lead to the potential for localized flooding Saturday. For the period Sunday through Thursday the probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>063-070>072-077-078-171800- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Butler- Warren-Clinton-Hamilton-Clermont- 146 PM EDT Fri Jul 16 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Also, an isolated strong or severe storm may be possible this afternoon into this evening with damaging winds being the main threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. For the period Sunday through Thursday the probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 16, 5:23 PM EDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Wilmington OH 523 PM EDT Fri Jul 16 2021 OHZ081-082-088-162200- Pike OH-Scioto OH-Adams OH- 523 PM EDT Fri Jul 16 2021 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ADAMS...PIKE AND NORTHERN SCIOTO COUNTIES UNTIL 600 PM EDT... At 523 PM EDT, radar indicated a strong thunderstorm 9 miles southeast of Peebles, moving northeast at 40 mph. STORM HAZARDS INCLUDE... Winds to 45 mph... Pea size hail... Very heavy rain... Locations impacted include... Waverly, Piketon, Lucasville, Rarden, Otway, Wakefield, Lombardsville, Stockdale, Elm Grove, State Route 335 at State Route 776, Mcdermott, Ladd, Mount Joy, Bear Creek, Lake White, Idaho and Germany. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3879 8322 3893 8337 3918 8307 3890 8277 TIME...MOT...LOC 2123Z 234DEG 34KT 3888 8326 Campbell
Local storm report, Jul 16, 5:35 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT FRI JUL 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG 5 WSW BEAVERCREEK 39.69N 84.15W
07/16/2021 MONTGOMERY OH AMATEUR RADIO
8 INCH DIAMETER TREE 5 FEET LONG DOWNED ON DOTSON DR NEAR
KETTERING. TIME ESTIMATED FROM RADAR.
&&
MECLocal storm report, Jul 16, 5:44 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT FRI JUL 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM FLOOD 3 SSE WINCHESTER 38.90N 83.62W
07/16/2021 ADAMS OH PUBLIC
STANDING WATER OVER ROAD IN CHERRY FORK.
&&
CHSpecial weather statement, Jul 16, 6:06 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
606 PM EDT Fri Jul 16 2021
INZ073>075-080-KYZ091-162230-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-
606 PM EDT Fri Jul 16 2021
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHERN RIPLEY...
SOUTHWESTERN DEARBORN...NORTHWESTERN SWITZERLAND AND CENTRAL BOONE
COUNTIES UNTIL 630 PM EDT...
At 605 PM EDT, radar indicated a strong thunderstorm near Versailles,
moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Aurora, Versailles, Milan, Osgood, Dillsboro, Moores Hill,
Wilmington, Manchester, French, Sunman, Hartford, Holton, Rexville,
Cold Springs, Farmers Retreat, Friendship, Versailles Lake, Mount
Sinai, Pate and Belleview.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3925 8506 3898 8481 3889 8520 3892 8520
3891 8535 3905 8544 3906 8544
TIME...MOT...LOC 2205Z 240DEG 26KT 3902 8523
CampbellSpecial weather statement, Jul 16, 6:27 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
627 PM EDT Fri Jul 16 2021
INZ073>075-KYZ091-OHZ077-162300-
Ripley IN-Ohio IN-Dearborn IN-Boone KY-Hamilton OH-
627 PM EDT Fri Jul 16 2021
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN RIPLEY...
DEARBORN...NORTHERN BOONE AND WEST CENTRAL HAMILTON COUNTIES UNTIL
700 PM EDT...
At 626 PM EDT, radar indicated a strong thunderstorm over Dillsboro,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Florence, Lawrenceburg, Greendale, Aurora, Rising Sun, Oakbrook,
Bright, Burlington, Hidden Valley, Milan, Dillsboro, Shawnee, Moores
Hill, Guilford, Wilmington, Logan, Manchester, French, Sunman and
Hartford.
This includes the following Interstates...
I-74 in Indiana between mile markers 160 and 167.
I-75 in Kentucky near mile marker 181.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3915 8527 3931 8498 3931 8492 3900 8463
3890 8511
TIME...MOT...LOC 2226Z 248DEG 26KT 3905 8506
CampbellSpecial weather statement, Jul 16, 6:31 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
631 PM EDT Fri Jul 16 2021
INZ066-073-074-162300-
Franklin IN-Ripley IN-Dearborn IN-
631 PM EDT Fri Jul 16 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN...NORTHEASTERN
RIPLEY AND NORTHWESTERN DEARBORN COUNTIES UNTIL 700 PM EDT...
At 631 PM EDT, radar indicated a strong thunderstorm near Batesville,
moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Batesville, Oldenburg, Sunman, St. Leon, Napoleon, Cedar Grove,
Huntersville, Dover, Ballstown, Penntown, Weisburg, Lawrenceville,
Saint Peter and New Alsace.
This includes I-74 in Indiana between mile markers 145 and 166.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3925 8533 3927 8530 3934 8530 3940 8493
3926 8491 3916 8494 3915 8534
TIME...MOT...LOC 2231Z 270DEG 20KT 3924 8525
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:04 PM EDT | Special Weather Statement | ILN | Wayne | 26 min |
| Jul 16, 3:27 AM EDT | Flash Flood Watch | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more | 29 hr |
| Jul 16, 12:19 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Ripley | 26 min |
| Jul 16, 12:42 PM EDT | Severe Thunderstorm Warning | ILN | Ripley | 33 min |
| Jul 16, 12:58 PM EDT | Special Weather Statement | ILN | Ripley | 47 min |
| Jul 16, 1:18 PM EDT | Special Weather Statement | ILN | Ripley | 27 min |
| Jul 16, 1:25 PM EDT | Special Weather Statement | ILN | Dearborn | 35 min |
| Jul 16, 1:43 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 16, 1:58 PM EDT | Special Weather Statement | ILN | Switzerland | 32 min |
| Jul 16, 2:04 PM EDT | Special Weather Statement | ILN | Ohio | 26 min |
| Jul 16, 2:11 PM EDT | Severe Thunderstorm Warning | ILN | Ohio, Switzerland | 49 min |
| Jul 16, 6:06 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 24 min |
| Jul 16, 6:27 PM EDT | Special Weather Statement | ILN | Dearborn, Ohio | 33 min |
| Jul 16, 6:31 PM EDT | Special Weather Statement | ILN | Franklin | 29 min |
| Jul 16, 6:39 PM EDT | Areal Flood Advisory | ILN | Wayne | 112 min |
| Jul 16, 7:34 PM EDT | Areal Flood Advisory | ILN | Franklin, Union | 54 min |
| Jul 16, 1:15 PM EDT | Special Weather Statement | ILN | Lewis | 30 min |
| Jul 16, 2:36 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 39 min |
| Jul 16, 3:08 PM EDT | Severe Thunderstorm Warning | ILN | Campbell | 24 min |
| Jul 16, 3:50 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 25 min |
| Jul 15, 8:27 PM EDT | Special Weather Statement | ILN | Darke | 33 min |
| Jul 16, 12:54 PM EDT | Special Weather Statement | ILN | Highland | 36 min |
| Jul 16, 1:21 PM EDT | Special Weather Statement | ILN | Clinton | 24 min |
| Jul 16, 1:48 PM EDT | Special Weather Statement | ILN | Preble | 27 min |
| Jul 16, 2:06 PM EDT | Special Weather Statement | ILN | Butler | 24 min |
| Jul 16, 2:07 PM EDT | Special Weather Statement | ILN | Scioto | 38 min |
| Jul 16, 2:18 PM EDT | Special Weather Statement | ILN | Montgomery | 27 min |
| Jul 16, 2:27 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Montgomery | 48 min |
| Jul 16, 2:30 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Greene, Montgomery, Warren | 45 min |
| Jul 16, 2:48 PM EDT | Special Weather Statement | ILN | Clinton | 27 min |
| Jul 16, 3:05 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland, Warren | 25 min |
| Jul 16, 3:08 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Madison | 34 min |
| Jul 16, 3:14 PM EDT | Special Weather Statement | ILN | Pike | 16 min |
| Jul 16, 3:15 PM EDT | Special Weather Statement | ILN | Brown | 15 min |
| Jul 16, 3:30 PM EDT | Special Weather Statement | ILN | Highland | 30 min |
| Jul 16, 3:32 PM EDT | Special Weather Statement | ILN | Franklin | 28 min |
| Jul 16, 3:57 PM EDT | Special Weather Statement | ILN | Highland | 33 min |
| Jul 16, 4:03 PM EDT | Special Weather Statement | ILN | Licking | 27 min |
| Jul 16, 4:16 PM EDT | Special Weather Statement | ILN | Ross | 29 min |
| Jul 16, 4:21 PM EDT | Special Weather Statement | ILN | Licking | 9 min |
| Jul 16, 4:39 PM EDT | Special Weather Statement | ILN | Ross | 36 min |
| Jul 16, 4:54 PM EDT | Areal Flood Advisory | ILN | Adams | 3 hr |
| Jul 16, 5:03 PM EDT | Special Weather Statement | ILN | Adams | 27 min |
| Jul 16, 5:23 PM EDT | Flash Flood Warning | ILN | Adams | 2 hr |
| Jul 16, 5:23 PM EDT | Special Weather Statement | ILN | Pike | 37 min |
| Jul 16, 5:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 30 min |
| Jul 16, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 18 min |
| Jul 16, 6:11 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 101 min |
| Jul 16, 7:12 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2021Severe Thunderstorm Warnings in Kentucky, 2021Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.